# SDR MALA976254

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 076
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: BA510156SR3
- Condition: Discharged
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CREW NOTED GALLEY FIRE EXTINGUISHER DISCHARGED.  MAINTENANCE REPLACED FIRE EXTINGUISHER.
